# SDR E3MA2019072300001

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N527ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0552
- Aircraft time: 8,550 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 409CH2
- Part serial: X05997
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGE, BATTERY TEMP, BUS TIE #1 AND #2 ILLUMINATED IN FLIGHT.
